# SDR 2006FA0000734

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: General aviation
- Aircraft: N417TZ
- Make and model: Beech A35
- Aircraft serial: D2053
- Engine: Cont E185*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED.
